Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recurrent acne on back & shoulder, heavy sweating. Any soap which can cure this?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I get lot of acne on the back and shoulders. It keeps coming. I sweat a lot. I bath twice a day once in the morning and once before going to bed. I work for IT Company and for almost 8 hrs I am in air conditioned environment. I want smooth, clear back and without spots. Please help. Is there any soap which can give relief from this.
Posted Thu, 31 May 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later

Thanks for your query.

Truncal acne (acne of shoulder and back) are a bit resistant to treatment and take longer to clear than facial acne.

Treatment of acne back consists of long term administration of antibiotics like azithromycin , doxycycline etc.

Also topical clindamycin solutions can be used.

My personal experience is that salicylic acid peeling works well in back acne.

You can use the above mentioned option after consulting your dermatologist.

Soaps containing tea tree oil and aloe vera are good for acne.
Medicated soaps like acne aid bar, perobar soap can be used and are very effective for acne as well as pigmentation. Dermadew shower gel is also helpful.

Hope I’ve answered your query.
If you have any further query, feel free to ask them.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor